# SDR VNAA202508020009

- Difficulty date: May 28, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE INTERCOSTALS BTW FS 349 - 364, S25L - 25R AT MAIN AVIONICS COMPARTMENT.   INTERCOSTALS BTW FS 349 -364, S26L - S26R AT MAIN AVIONICS COMPARTMENT  WERE EVALUATED OUT OF LIMITS PER SRM 53-21-23-101-003-A01 AND REPLACED PER  SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. INTERNAL STRUCTURE INTERCOSTALS BTW FS 349 - FS 364 BTW S25L- S26L, AND S26R - S25R  WERE CLEANED AND NO CORROSION WAS FOUND IAW SRM 51-26-00-001-001-A01.
